# SDR AT0000427

- Difficulty date: August 23, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N805AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED SUPPORT BRACKETS FOR CABIN FLOOR PANEL AT BS 725 - 832.  REMOVED AND REPLACED SUPPORT BRACKETS IAW TIMCO SERVICE ORDER 151080-20463.
